# SDR ASOA05422

- Difficulty date: May 9, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE ATTACH CLIP AT FS 484, LBL 30 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE ATTACH CLIP AT FS 484, LBL 30 IAW ASA EO 600-53-0098.  (M)
